Linear integral equations with $p$-mean singular integral
Doklady Akademii Nauk, Tome 231 (1976) no. 6, pp. 1293-1295
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_231_6_a3,
author = {V. A. Paatashvili},
title = {Linear integral equations with $p$-mean singular integral},
journal = {Doklady Akademii Nauk},
pages = {1293--1295},
year = {1976},
volume = {231},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_231_6_a3/}
}
V. A. Paatashvili. Linear integral equations with $p$-mean singular integral. Doklady Akademii Nauk, Tome 231 (1976) no. 6, pp. 1293-1295. http://geodesic.mathdoc.fr/item/DAN_1976_231_6_a3/